# SDR 2000UALA00070

- Difficulty date: February 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Aircraft time: 57,191 hours, 33,188 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Rod
- Part number: 69499212
- Condition: Broken
- Location: Flow Multiplier
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE IN CABIN.  MAINTENANCE NOTICED SPARKS FROM FLOW MULTIPLIER.  *S/D*  BROKEN SUPPORT ROD CAUSED FAILURE OF FLOW MULTIPLIER, UNIT SEIZED.  REPLACED FLOW MULTIPLIER AND ROD.
